You are here:

Radiology/Lasting side effects after nuclear tests?

Advertisement


Question
I am RN working with a patient newly diagnosed with prostate cancer. He has not initiated treatment yet. He has had a bone scan and a CT with contrast. He reports fatigue following the test9s). He now has c/o altered taste and idiopathic neuropathy i.e. ice cold water does not feel cold on his skin. He has no significant health history, takes med for hypertension but it is longstanding script. Any thoughts?

Answer
Hello, Mary.

As far as I know, the symptoms you describe are not side effects from the Nuclear Medicine isotopes or CT contrast. These symptoms may indicate neurological disease and should be reported to your patient's physician(s).

Hope this helps,
Delia

Radiology

All Answers


Answers by Expert:


Ask Experts

Volunteer


Delia White

Expertise

I am not qualified to interpret diagnostic imaging or to diagnose disease. Please consult a physician for that information. I am the photographer. I can tell you what to expect during most MRI, CT and X-ray procedures.

Experience

I now have more than 30 years experience in diagnostic imaging. My specialty is MRI. I am also very familiar with CT and the way we used to take x-rays (everything's digital now)!

Education/Credentials
I received my Bachelor of Science degree in Radiologic Technology.

©2016 About.com. All rights reserved.